MAUDE Adverse Event Report: ARTHREX, INC. FASTPASS SCORPION; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. FASTPASS SCORPION; ORTHOPEDIC MANUAL SURG INSTR
Model Number FASTPASS SCORPION
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 01/22/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-13997sf fastpass scorpions clamp was cutting the wire instead of pushing it.This occurred during use, where another ar-13997sf fastpass scorpion had to be opened to finish the surgery.Additional information was provided on 02/11/2025 via (b)(4) where the arthrex subsidiary employee reported this event occurred during a rotator cuff rupture procedure when the wires were passed through the tendon.All the fragments were recovered.The suture that was breaking was an ar-13997 fibertak anchor suturetape.They used the shoulder box that was available at the hospital to complete the case.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex concluded that the most likely cause of the reported failure is user error, including the instrument having been damaged prior to use.Directions for use dfu-0255-eo arthrex hand instruments c.Validation repeated processing has minimal effect on these devices.End of life is normally determined by wear and damage due to the intended use.The user assumes liability and is responsible for the use of a damaged and dirty device.The complaint allegation was not confirmed, and no evidence of the failure was received.

Brand Name
FASTPASS SCORPION
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21403917
Report Number1220246-2025-00514
Device Sequence Number20912268
Product Code LXH
UDI-Device Identifier00888867015982
UDI-Public(01)00888867015982(11)240423(10)15238487
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFASTPASS SCORPION
Device Catalogue NumberAR-13997SF
Device Lot Number15238487
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown